# SDR QXEA2018021300057

- Difficulty date: February 10, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N443QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4353
- Aircraft time: 15,389 hours, 16,398 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 88060B010103
- Part serial: 00647
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 4,302 hours, 4,552 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CABIN FAILED TO PRESSURIZE IN AUTO MODE, AFTER E & A CHECKLIST,  AND SELECTION OF MANUAL MODE ON PRESSURIZATION CONTROLLER,  CABIN RATE INITIALLY UNCONTROLLABLE,  FLIGHT AT 10,000 FT THEN 9000 FT. AFTER STABILIZED, THE MANUAL PRESSURIZATION WORKED DURING CRUISE & DESCENT.  NO CABIN PRESSURE WARNING DUE TO CABIN PRESSURE ONLY REACHED ABOUT 9400 FEET,  AFTER STABLIZING IN MANUAL MODE, CABIN WAS ABLE TO BE DECENDED TO PROPER LEVELS.  REMOVED FROM SERVICE.   REMOVED AND REPLACED THE OUTFLOW VALVE IAW MM 25-31-16-000-801, AND MM 21-31-16-400.   ERASE DATA ON THE CDS CABIN PRESSURE CONTROL SYSTEM IAW 45-00-21-743-802. FUNCTIONAL TEST OF THE PRESSURIZATION CONTROL IAW 21-31-00-720-801. OPS CHECK GOOD. RETURNED TO SERVICE.
